MAUDE Adverse Event Report: HL CORP DRIVE; KNEE WALKER

HL CORP DRIVE; KNEE WALKER
Model Number 790
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Fall (1848); Pain (1994)
Date of Event 06/25/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare is the initial importer of the device which is a knee walker.We have not received the device for evaluation.The end-user was utilizing the device throughout his recuperation from achilles tendon surgery.He was walking in the park aided by the knee walker when the right hand brake snapped.He fell to the pavement and reinjured his achilles tendon on his left side.

Brand Name
DRIVE
Common Device Name
KNEE WALKER
Manufacturer (Section D)
HL CORP
the 3rd industrial park
bitou village, song gang town
baoan district, shenzhen, guangdong 51810 5
CH  518105
MDR Report Key9603850
Report Number2438477-2020-00003
Device Sequence Number2677842
Product Code ITJ
UDI-Device Identifier00822383183589
UDI-Public822383183589
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2020
Report Date (Section F) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number790
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date12/23/2019
Device Age2 YR
Event Location Other
Date Report to Manufacturer01/17/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient Weight98
Date Report Sent to FDA01/17/2020